1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Acetaminophen Tabs - 325mg (1000/Bottle)
Acetaminophen Tabs - 325mg (1000/Bottle)
Acetaminophen Tabs - 325mg (1000/Bottle)

Acetaminophen Tabs - 325mg (1000/Bottle)

Your Price: $11.95
(1000 Tablets per Bottle) Regular strength pain reliever and fever reducer is aspirin-free.
Item Number: 18038
Availability:
Aspirin-Free Pain Reliever/Pain Reliever. Temporary relieves minor aches and pains, as well as fever, due to headache, muscular ache, backache, minor pain of arthritis, the common cold, toothache, and premenstrual and menstrual cramps. Compare to the active ingredient in Regular Strength Tylenol.

Related Products

Children's Acetaminophen Liquid (4 oz)
Item Number: 18052
$2.89
Children's Motrin (4 oz)
Item Number: 18067
$8.95
Children's Motrin - 100 mg (24/Box)
Item Number: 18076
NOT AVAILABLE AT THIS TIME
$8.75

Recently Viewed Items